# SDR HNAA2013051600283

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 588-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO TRACK INBD SIDE FROM BS 588 - 660.  BLENDED CORROSION,  HFEC INSPECTION COMPLIED WITH.  NO DEFECTS FOUND.
